This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Eosinophilia Indicating Subclinical Clozapine-Induced Pericarditis

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Literature on clozapine-induced pericarditis (CIP) is very rare. CIP usually presents as a very acute clinical picture with polyserositis or pericardial tamponade. We report on a schizophrenic patient with eosinophilia who developed CIP with no further clinical signs, obvious laboratory abnormalities, or pathologic electrocardiogram (ECG) alterations that could be clearly attributed to cardiac disease.’ ‹


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 68

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders